# SDR DXTA2008121203397

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 9,286 hours, 7,641 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 50 KIAS, RED "HDG" FLAGS APPEARED ON CAPTAIN PFD, MFD, AND SIMULTANEOUSLY ON STBY HSI.
